# SDR UATA2012091127443

- Difficulty date: August 30, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N7605U
- Make and model: Cessna 207A
- Aircraft serial: 20700443
- Aircraft time: 22,788 hours, 55,751 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 0510105230
- Condition: Broken
- Location: Rudder
- Part time: 22,788 hours, 55,751 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

RIGHT RUDDER CABLE BROKE DURING TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO PARKING.  FOUND CABLE BROKEN UNDER AFT CABIN FLOOR.  CABLE HAD BEEN SUBJECTED TO TRAPPED MOISTURE AND HAD RUSTED IN ONE SPOT.  WHEN HARD RIGHT RUDDER WAS PUSHED ON TAKEOFF ROLL, THE CABLE BROKE AS IT ROLLED OVER THE PULLEY JUST BEFORE GOING INTO THE TAIL SECTION OF THE AIRCRAFT.
